American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(32H30) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 26 of 26 found      Go to page: 1

[1] Aaron Levin. On the $p$-adic Second Main Theorem. Proc. Amer. Math. Soc. 143 (2015) 633-640.
Abstract, references, and article information   
View Article: PDF

[2] Shinichiroh Matsuo and Masaki Tsukamoto. Brody curves and mean dimension. J. Amer. Math. Soc. 28 (2015) 159-182.
Abstract, references, and article information   
View Article: PDF

[3] Rodney Halburd, Risto Korhonen and Kazuya Tohge. Holomorphic curves with shift-invariant hyperplane preimages. Trans. Amer. Math. Soc. 366 (2014) 4267-4298.
Abstract, references, and article information   
View Article: PDF

[4] Min Ru and Suraizou Sogome. A unicity theorem for meromorphic maps of a complete K\"ahler manifold into $\mathbb{P}^n(\mathbb{C})$ sharing hypersurfaces. Proc. Amer. Math. Soc. 141 (2013) 4229-4239.
Abstract, references, and article information   
View Article: PDF

[5] Min Ru and Suraizou Sogome. Non-integrated defect relation for meromorphic maps of complete K\"{a}hler manifolds into $\mathbb{P}^n(\mathbb{C})$ intersecting hypersurfaces. Trans. Amer. Math. Soc. 364 (2012) 1145-1162. MR 2869171.
Abstract, references, and article information   
View Article: PDF

[6] Gerd Dethloff, Sy Duc Quang and Tran Van Tan. A uniqueness theorem for meromorphic mappings with two families of hyperplanes. Proc. Amer. Math. Soc. 140 (2012) 189-197. MR 2833531.
Abstract, references, and article information   
View Article: PDF

[7] Matthew Dulock and Min Ru. Uniqueness of holomorphic curves into abelian varieties. Trans. Amer. Math. Soc. 363 (2011) 131-142. MR 2719675.
Abstract, references, and article information   
View Article: PDF

[8] Erwan Rousseau. Hyperbolicity of geometric orbifolds. Trans. Amer. Math. Soc. 362 (2010) 3799-3826. MR 2601610.
Abstract, references, and article information   
View Article: PDF

[9] Lu Jin and Min Ru. Values of Gauss maps of complete minimal surfaces in ${\mathbb{R}}^{m}$ on annular ends. Trans. Amer. Math. Soc. 359 (2007) 1547-1553. MR 2272139.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Zhihua Chen and Qiming Yan. Uniqueness problem of meromorphic functions sharing small functions. Proc. Amer. Math. Soc. 134 (2006) 2895-2904. MR 2231613.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Min Ru. A uniqueness theorem with moving targets without counting multiplicity. Proc. Amer. Math. Soc. 129 (2001) 2701-2707. MR 1838794.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Min Ru. A note on $p$-adic Nevanlinna theory. Proc. Amer. Math. Soc. 129 (2001) 1263-1269. MR 1712881.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Zhen-han Tu. Normality criteria for families of holomorphic mappings of several complex variables into $P^N(C)$. Proc. Amer. Math. Soc. 127 (1999) 1039-1049. MR 1469438.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] George Lawrence Ashline. The defect relation of meromorphic maps on parabolic manifolds. Memoirs of the AMS 139 (1999) MR 1491813.
Book volume table of contents   

[15] Min Ru. On a General Form of the Second Main Theorem. Trans. Amer. Math. Soc. 349 (1997) 5093-5105. MR 1407711.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] William Cherry and Zhuan Ye. Non-Archimedean Nevanlinna theory in several variables and the non-Archimedean Nevanlinna inverse problem. Trans. Amer. Math. Soc. 349 (1997) 5043-5071. MR 1407485.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Alexandre Eremenko. A counterexample to Cartan's conjecture on holomorphic curves omitting hyperplanes. Proc. Amer. Math. Soc. 124 (1996) 3097-3100. MR 1328347.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Zhuan Ye. The error term of holomorphic mappings in Nevanlinna theory . Proc. Amer. Math. Soc. 123 (1995) 2155-2164. MR 1277142.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Serge Lang. The error term in Nevanlinna theory. II. Bull. Amer. Math. Soc. 22 (1990) 115-125. MR 1003864.
Abstract, references, and article information   
View Article: PDF

[20] Wan Xi Chen. Defect relations for degenerate meromorphic maps . Trans. Amer. Math. Soc. 319 (1990) 499-515. MR 1010882.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Kiyoshi Niino. General defect relations of holomorphic curves . Trans. Amer. Math. Soc. 289 (1985) 99-113. MR 779054.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] R. E. Molzon and G. Patrizio. Meromorphic maps in the Nevanlinna class . Proc. Amer. Math. Soc. 91 (1984) 395-398. MR 744637.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Wilfrid S. Kendall. Brownian motion and a generalised little Picard's theorem . Trans. Amer. Math. Soc. 275 (1983) 751-760. MR 682729.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Robert Molzon. Degeneracy theorems for holomorphic mappings between algebraic varieties . Trans. Amer. Math. Soc. 270 (1982) 183-192. MR 642337.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Aldo Biancofiore. A hypersurface defect relation for a class of meromorphic maps . Trans. Amer. Math. Soc. 270 (1982) 47-60. MR 642329.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] S. J. Drouilhet. A unicity theorem for meromorphic mappings between algebraic varieties . Trans. Amer. Math. Soc. 265 (1981) 349-358. MR 610953.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 26 of 26 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia